Ewa Damek

Publications

  1. E. Damek, Harmonic functions on semidirect extensions of type H nilpotent groups, TAMS 290 (1) (1985), 375-384
  2. E. Damek, A Poisson kerel on Heisenberg type nilpotent groups, Coll. Math. 53 (2) (1987), 239-247
  3. E. Damek, Curvature of a semi-direct extension on a Heisenberg type nilpotent group, ibidem, 53 (2) (1987), 249-253
  4. E. Damek, The geometry of a semi-direct extension of a Heisenberg type nilpotent group, ibidem, 53 (2) (1987), 255-268
  5. E. Damek, An area theorem for one dimensional semidirect extensions of homogeneous groups, Proc. Amer. Math. Soc. 104 (1988), 1279-1283
  6. E. Damek, Left-invariant degenerate elliptic operators on semidirect extensions of homogeneous groups, Studia Math. 89 (1988), 169-196
  7. E. Damek, Convergence of Poisson integrals on semidirect extensions of homogenous groups, Coll. Math. 58 (1) (1989), 43-60
  8. E. Damek, A. Hulanicki, Boundaries for leftinvariant subelliptic operators on semidirect products of nilpotent and abelian groups, J. Reine Angew. Math. 411 (1990), 1-38
  9. E. Damek, A. Hulanicki, Maximal functions related to subelliptic operators invariant under an action of a solvable Lie group, Studia Math. 101 (1991), 33-68
  10. E. Damek, F. Ricci, Harmonic analysis on solvable extensions of H-type groups, The Journal of Geometric Analysis 2(3) 1992, 213-248
  11. E. Damek, F. Ricci, A class of nonsymmetric harmonic Riemannian spaces, Bull. Amer. Math. Soc. 27(1) 1992, 139-142
  12. E. Damek, Maximal functions related to subelliptic operators invariant under an action of a nilpotent Lie group, Studia Math. 103(3) 1992, 239-264
  13. E. Damek, A. Hulanicki, R. Penney, Admissible convergence for Poisson-Szego integrals, Journal of Geom. Analysis 5(1) 1995, 49-76
  14. E. Damek, Maximal functions related to subelliptic operators with polynomially growing coefficients, Math. Zeitschrift 218 (1995), 349-374
  15. E. Damek, A. Hulanicki, Boundaries and the Fatou theorem for subelliptic second order operators on solvable Lie groups, Coll. Math. 18 (1995), 121-140
  16. E. Damek, Pointwise estimates for the Poisson kernel on NA groups by the Ancona method, Annales de la Faculte des Sciences de Toulouse, V (3), 1996, 421-441
  17. J.P. Anker, E. Damek, Ch. Yacoub, Spherical analysis on harmonic NA groups, Annali Scuola Norm. Sup. di Pisa, 23 (4), 1996, 643-679
  18. E. Damek, A. Hulanicki, R. Penney, Hua operators on bounded homogeneous domains in and alternative reproducing kernels for holomorphic functions, Jour. Func. Analysis, 151 (1), 1997, 77-120
  19. E. Damek, A. Hulanicki, J. Zienkiewicz, Pointwise estimates for the Poisson kernel and its derivatives on NA groups, Studia Math. 126 (2), 1997, 115-148
  20. E. Damek, Fundamental solutions of differential operators on homogeneous manifolds of negative curvature and related Riesz transforms, Colloqium Math. 73 (2), 1997, 229-249
  21. E. Damek, A. Hulanicki, D. Muller, M. Peloso, Pluriharmonic H functions on symmetric irreducible Siegel domains, Geometric And Functional Analysis 10 (2000), 1090-1117
  22. E. Damek, A. Hulanicki, Pluriharmonic functions on symmetric irreducible Siegel domains, Studia Mathematica 139 (2), 2000, 101-140
  23. E. Damek, A. Hulanicki, R. Urban, Martin boundary for homogeneous manifolds of negative curvature at the bottom of the spectrum, Rev. Mat. Iberoamericana. 17 No.2 (2001), 257-293
  24. A. Bonami, D. Buraczewski, E. Damek, A. Hulanicki, R. Penney, B. Trojan, Hua system and pluriharmonicity for symmetric irreducible Siegel domains of type II, Journal of Functional Analysis, 188 (2002), no. 1, 38 - 74
  25. D. Buraczewski, E. Damek, Hua-harmonic functions on symmetric type two Siegel domains, Rend. Mat. Acc. Lincei, vol. 13, (2002)
  26. D. Buraczewski, E. Damek, A. Hulanicki, Bounded plurihramonic functions on symmetric irreducible Siegel domains, Math. Z, 240(2002), no. 1, 169 - 195
  27. E. Damek, J. Dziubański, A. Hulanicki, J. Torrea, Pluriharmonic functions on symmetric tube domains with BMO boundary condition, Colloq. Math. 94 (2002)
  28. Ch. Benson, D. Buraczewski, E. Damek, G. Ratcliff, Differential systems of type (1,1) on Hermitian symmetric spaces and their zeros, Journal of Functional Analysis, 215(2), 427-475, (2004)
  29. A. Bonami, D. Buraczewski, E. Damek, A. Hulanicki, Ph. Jaming, Maximum boundary regularity of bounded Hua-harmonic functions on tube domains, Journal of Geometric Analysis, 14(3), 457-486, (2004)
  30. E. Damek, A. Hulanicki, Asymptotic behavior of the invariant measure for a diffusion related to a NA group, Colloq. Math. 104 (2006), nr 2, 285-309
  31. D. Buraczewski, E. Damek, A.Hulanicki, Asymptotic behavior of Poisson kernels on NA groups, Communications in PDE, 31 (2006), 1547-89
  32. E. Damek, G.Garrigos, E.Harboure and J.L.Torrea, Weighted inequalities and a.e. convergence for Poisson integrals in light-cones, Math. Annalen, 336 (2006), 727-746
  33. D. Buraczewski, E. Damek, Y. Guivarch, A. Hulanicki, R. Urban, Tail homogeneity of stationary measures for some multidimensional stochastic recursions, Probability Theory Related Fields, Volume 145, Numbers 3-4, 385--420, 2009, pdf
  34. D. Buraczewski, E. Damek, Y. Guivarc'h, Convergence to stable laws for a class of multidimensional stochastic recursions, Probability Theory and Related Fields, Vol. 148, Numbers 3-4, 333-402, 2010, pdf
  35. E. Damek, J. Dziubański, Ph. Jaming, S. Perez-Esteva, Distributions that are convolvable with generalized Poisson kernel of solvable extensions of homogeneous Lie groups, Mathematica Scandinavica 105 (2009), no 1,31-65, pdf
  36. D. Buraczewski, E. Damek, Regular behavior at infinity of stationary measures of stochastic recursion on NA groups, Colloquium Mathematicum, Vol. 118, 499-523, 2010, pdf
  37. D. Buraczewski, E. Damek, M. Mirek, Asymptotics of stationary solutions of multivariate stochastic recursions with heavy tailed inputs and related limit theorems, Stochastic Processes and their Applications, Vol. 122(1), 42-67, 2012, pdf
  38. S. Brofferio, D. Buraczewski, E. Damek, On the invariant measure of the random difference equation $X_n=A_n X_{n-1}+ B_n$ in the critical case, Annales de l'Institut Henri Poincare (B) Probability and Statistics, Vol. 48, No. 2, 377–395, 2012, pdf
  39. E. Damek, S. Mentemeier, M. Mirek, J. Zienkiewicz, Convergence to stable laws for multidimensional stochastic recursions: the case of regular matrices, Potential Analysis, 38(3), 683-697, 2013, pdf
  40. D. Buraczewski, E. Damek, T. Mikosch, J. Zienkiewicz, Large deviations for solutions to stochastic recurrence equations under Kesten's condition, Annals of Probability, Vol. 41, No 4, 2755-2790, 2013, pdf
  41. G. Alsmeyer, E. Damek, S. Mentemeier, Precise tail index of fixed points of the two-sided smoothing transform, Springer Proceedings in Math. and Stat., Vol. 53 "Random Matrices and Iterated Random Functions", 229-251, 2013, pdf
  42. D. Buraczewski, S. Brofferio, E. Damek, On solutions of the affine recursion and the smoothing transform in the critical case, Springer Proceedings in Math. and Stat., Vol. 53 "Random Matrices and Iterated Random Functions", 137-157, 2013, pdf
  43. D. Buraczewski, E. Damek, S. Mentemeier, M. Mirek, Heavy tailed solutions of multivariate smoothing transforms, Stochastic Processes and their Applications, Vol. 123, 1947-1986, 2013, pdf
  44. D. Buraczewski, E. Damek, J. Zienkiewicz, Precise tail asymptotics of fixed points of the smoothing transform with general weights, Bernoulli, 21(1), 489-504, 2015, pdf
  45. E. Damek, T. Mikosch, J. Rosinski, G. Samorodnitsky, General inverse problems for regular variation, Journal of Applied Probability, special issue 51 A, 229-251, 2014, pdf
  46. D. Buraczewski, E. Damek, Y. Guivarc'h, S. Mentemeier, On multidimensional Mandelbrot's cascades, J. Difference Equations and Applications 20(11), 1523-1567, 2014, pdf
  47. E. Damek, R. Latała, P. Nayar, T. Tkocz, Two-sided bounds for L_p-norms of combinations of products of independent random variables, Stochastic Processes and Their Applications, 125, 1688-1713, 2015, pdf
  48. D. Buraczewski, E. Damek, T. Przebinda, On the rate of convergence in the Kesten renewal theorem, Electronic Journal of Probability, 20 no 22, 1-35, 2015, pdf
  49. E. Damek, P. Kumar, Eigenfunctions of the Laplace-Beltrami operator on harmonic NA groups, The Journal of Geometric Analysis 26 no 3, 1913-1924, 2016, pdf
  50. D. Buraczewski, J. Collamore, E. Damek, J. Zienkiewicz, Large deviations estimates for exceedance times of perpetuity sequences and their dual processes, Annals of Probability 44, 3688-3739, 2016, pdf, pdf
  51. D. Buraczewski, E. Damek, J. Zienkiewicz, On the Kesten-Goldie constant, Journal of Difference Equations and Applications 22(11), 1646-1662, 2016, pdf
  52. D. Buraczewski, E. Damek, A simple proof of heavy tail estimates for affine type Lipschitz recursions, Stochastic Process. Appl. 127, 657-668, 2017, pdf
  53. D. Buraczewski, E. Damek, J. Zienkiewicz, Pointwise estimates for first passage times of perpetuity sequences, Stochastic Processes and their Applications 128(9), 2923-2951, 2018, pdf
  54. E. Damek, J. Zienkiewicz, Affine stochastic equation with triangular matrices, Journal of Difference Equations and Applications 24(4), 520-542, 2017, pdf
  55. E. Damek, M. Matsui, W. Świątkowski, Componentwise different tail solutions for bivariate stochastic recurrence equations - with application to GARCH(1,1) processes, Colloquium Mathematicum, 155(2), 227-254, 2019, pdf, pdf
  56. E. Damek, B. Kołodziejek, A renewal theorem and supremum of a perturbed random walk, Electronic Communications in Probability, 23, paper nr 82, 2018, pdf
  57. E. Damek, P. Dyszewski, Iterated random functions and regularly varying tails, Journal of Difference Equations and Applications 24(9), 1503-1520, 2018, pdf
  58. E. Damek, Z. Ghardallou, Large versus bounded solutions to sublinear elliptic problems, Bulletin Polish Acad. Sci Math. 67, 69-82, 2019, pdf, pdf
  59. E. Damek, Z. Ghardallou, Sublinear elliptic problems on Euclidean and harmonic spaces under radiality, Forum Mathematicum 31(4), 1-23, 2019, pdf, pdf
  60. E. Damek, S. Mentemeier, Absolute Continuity of Complex Martingales and of Solutions to Complex Smoothing Equations, Electronic Communications in Probability 23 paper 60, 2018, pdf
  61. E. Damek, N. Gantert, K. Kolesko, Absolute continuity of the martingale limit in branching processes in random environment, Electronic Communications in Probability 24 paper 42, 2019, pdf
  62. E. Damek, B. Kołodziejek, Stochastic recursions: between Kesten's and Grincevicius-Grey's assumptions, Stochastic Process. Appl. 130(3), 1792-1819, 2020, pdf
  63. E. Damek, Z. Ghardallou, Entire Solutions to Sublinear Elliptic Problems on Harmonic NA Groups and Euclidean Spaces, accepted to Annali di Matematica Pura ed Applicata
Minimum screen width required to view the site is 240.